Sylow theory in locally finite groups
Compositio Mathematica, Tome 25 (1972) no. 3, p. 263-280
@article{CM_1972__25_3_263_0,
     author = {Hartley, B.},
     title = {Sylow theory in locally finite groups},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     pages = {263-280},
     zbl = {0248.20036},
     mrnumber = {316557},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_3_263_0}
}
Hartley, B. Sylow theory in locally finite groups. Compositio Mathematica, Tome 25 (1972) no. 3, pp. 263-280. http://www.numdam.org/item/CM_1972__25_3_263_0/

A.D. Gardiner, B. Hartley and M.J. Tomkinson [1 ] Saturated formations and Sylow structure in locally finite groups. J. Alg. 17 (1971) 177-212. | MR 272897 | Zbl 0215.10605

Ju M. Gorčakov [2] The existence of abelian subgroups of infinite rank in locally soluble groups. Dokl. Akad. Nauk SSSR 156 (1964) 17-20 (Russian) (Soviet Math. Dokl. 5 (1964) 591-4). | MR 163954 | Zbl 0134.02901

D. Gorenstein [3] Finite groups. Harper's series in modern mathematics. (Harper and Row, New York, 1968). | MR 231903 | Zbl 0185.05701

B. Hartley [4] Sylow subgroups of locally finite groups. Proc. London Math. Soc., (3) 23 (1971) 159-92. | MR 304488 | Zbl 0221.20040

B. Hartley [5] Sylow p-subgroups and local p-solubility, to appear in J. Alg. | MR 306315 | Zbl 0246.20022

B. Hartley [6] F-abnormal subgroups of certain locally finite groups. Proc. London Math. Soc., (3) 23 (1971) 228-58. | MR 304487 | Zbl 0221.20039

M.I. Kargapolov [7] Some problems in the theory of soluble and nilpotent groups. Dokl. Akad. Nauk SSSR 127 (1959) 1164-1166 (Russian). | MR 107669 | Zbl 0119.26503

J.E. Roseblade [8] Groups in which every subgroup is subnormal. J. Alg. 2 (1965) 402-412. | MR 193147 | Zbl 0135.04901

B.I. Plotkin [9] Radical groups. Mat. Sbornik N.S. 37 (79) (1955) 507-526 (Russian) (Amer. Math. Soc. Translations (2) 17 (1961) 9-28). | MR 124400 | Zbl 0128.25402

B.A.F. Wehrfritz [10] Infinite Linear Groups (Queen Mary College Mathematics Notes, Queen Mary College, London, 1969). | MR 837425